Singular Degenerate Normal Differential Operators for First-Order


YILMAZ F. , SERTBAŞ M.

3rd International Conference of Mathematical Sciences (ICMS), İstanbul, Turkey, 4 - 08 September 2019, vol.2183 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2183
  • Doi Number: 10.1063/1.5136138
  • City: İstanbul
  • Country: Turkey

Abstract

In this work, all normal extensions of the minimal operator generated by degenerate linear differential expressions for first order with selfadjoint operator coefficients in the Hilbert space of vector-functions defined in separated left-right semi-arises in terms of boundary values are investigated. Also, the spectrum structure of any normal extention is examineted.